MAUDE Adverse Event Report: BECTON DICKINSON & CO. (Sparks) BD BBL¿ Kligler Iron Agar Slants; CULTURE MEDIA, NON-SELECTIVE AND DIFFERENTIAL

BECTON DICKINSON & CO. (Sparks) BD BBL¿ Kligler Iron Agar Slants; CULTURE MEDIA, NON-SELECTIVE AND DIFFERENTIAL
Catalog Number 220897
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using one (1) bd bbl¿ kligler iron agar slant, there was contamination present on the inoculated slant.There was no health impact or consequence reported.This is report 3 of 5.
 
Additional Manufacturer Narrative
E1.Initial reported phone (b)(4).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.

Brand Name
BD BBL¿ Kligler Iron Agar Slants
Common Device Name
CULTURE MEDIA, NON-SELECTIVE AND DIFFERENTIAL
Manufacturer (Section D)
BECTON DICKINSON & CO. (Sparks)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (Sparks)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
+1(410)316-4000
MDR Report Key50674248
Report Number1119779-2026-01874
Device Sequence Number10423413
Product Code JSH
UDI-Device Identifier30382902208977
UDI-Public(01)30382902208977(11)260202(17)270130(10)6033606
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number220897
Device Lot Number6033606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown